# SDR SIMA200223301

- Difficulty date: August 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LAST STRIP OF FLOOR PROXIMITY EMERGENCY LIGHTING TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE ON THE STRIP LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
